# SDR 95ZZZX5036

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700LT
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920046
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 452691
- Condition: Failed
- Location: Compressor Drive
- Component: 501352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREON COMPRESSOR DRIVE SHAFT HAS 300-HOUR INSPECTION INTERVALS.  BEARING FAILED CAUSING DRIVE SHAFT TO SHEAR AT SPLINE END.  DRIVE ASSY WAS 8.3 HOURS FROM NEXT INSPECTION.  BEARING WAS OK AT LAST INSPECTION.  TOTAL TIME ON BEARING WAS NOT KNOWN.  SUBMITTER SUGGESTED DRIVE ASSY BEARINGS SHOULD BE REPLACED AT 2,000-HOUR INTERVALS.  MIGHT SAVE REPLACING $700 SHAFT.
